A VARIATIONAL APPROACH TO A STATIONARY FREE BOUNDARY PROBLEM MODELING MEMS (vol 22, 417, 2016)

被引:0
作者
Laurencot, Philippe [1 ]
Walker, Christoph [2 ]
机构
[1] Univ Toulouse, CNRS, UMR 5219, Inst Math Toulouse, F-31062 Toulouse 9, France
[2] Leibniz Univ Hannover, Inst Angew Math, Welfengarten 1, D-30167 Hannover, Germany
关键词
MEMS; stationary solution; constrained minimization;
D O I
10.1051/cocv/2019060
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
An incomplete argument in the proof of Theorem 3.4 from Ph. Laurencot and Ch. Walker [ESAIM: COCV22 (2016) 417-438] is corrected.
引用
收藏
页数:3
相关论文
共 3 条
[1]  
LAURENCOT P, 2016, ESAIM COCV, V22
[2]   A VARIATIONAL APPROACH TO A STATIONARY FREE BOUNDARY PROBLEM MODELING MEMS [J].
Laurencot, Philippe ;
Walker, Christoph .
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2016, 22 (02) :417-438
[3]   SIGN-PRESERVING PROPERTY FOR SOME FOURTH-ORDER ELLIPTIC OPERATORS IN ONE DIMENSION OR IN RADIAL SYMMETRY [J].
Laurencot, Philippe ;
Walker, Christoph .
JOURNAL D ANALYSE MATHEMATIQUE, 2015, 127 :69-89